# SDR ABXA9701517

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5913055503
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE SUPPORT FITTING ON TOP OF THE CENTER WING FUEL TANK AT STA 645 BELOW THE LT CUSP WEB EXFOLIATED.  REPLACED FITTING IAW DC9 SRM 51-30-5 AND ABX REA D953-21067-DE.
